New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

loopymama
New Member


Date Joined Sep 2011
Total Posts : 2
   Posted 9/21/2011 2:00 AM (GMT -6)   
I have been taking Zoloft for many years. I would like to stop taking  it for many reasons but mainly because of weight gain.
Could somebody out there tell me if they just stopped or if I need to wean myself off them slowly.
Regards
Loopymama

CassandraLee
Veteran Member


Date Joined Feb 2003
Total Posts : 900
   Posted 9/21/2011 5:50 AM (GMT -6)   
Hi Loopymama:  I would definitely recommend coming off slowly.  As you have been on this med for a few years just quitting might be too upsetting for your body.
 
However, I'm just a lay person like you are.  It seems like you should contact a doctor with this question so they can follow you throughout this process.
 
Good luck!
 
Cass

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20190
   Posted 9/21/2011 10:15 PM (GMT -6)   
please weam off slowly my friend. and yes under the guidance of a doctor.

with healing compassion, jamie
EMOTIONALLY UNSTABLE PERSONALITY DISORDER,

RAPID CYCLING BI-POLAR DISORDER

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

loopymama
New Member


Date Joined Sep 2011
Total Posts : 2
   Posted 9/21/2011 10:44 PM (GMT -6)   
Thank you to all that took the time to answer.
I will do it slow and next time I go to the doctor I will ask for a reduction to the dose and halve again.
 
Regards
Loopymama

catok
New Member


Date Joined Oct 2011
Total Posts : 2
   Posted 10/3/2011 7:30 PM (GMT -6)   
hi i have a question i have been on zoloft many years and i have slowly come off with doctors help but does anyone know after the withdrawals finish how long does it usually take for your brain to kick in on its own naturals measures,  i am having a crash but am hoping its temporary and my brain will get in the swing.  please i need a nonmedical professionals experience.  my doctor is ready to put me back on it.  i have been off for two weeks now.  thanks

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42438
   Posted 10/4/2011 7:31 AM (GMT -6)   
Hi Catok,

Your brain chemicals might not pick up. You may need some medication. I don't know. It isn't unusual for a person to be low on seratonin and need meds to balance it out. So don't get your hopes up that your brain is going to start producing it's own. Sorry, but most of us need the meds. You would be one of the lucky few that didn't need it if that were the case. Good luck, keep posting.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

catok
New Member


Date Joined Oct 2011
Total Posts : 2
   Posted 10/4/2011 8:00 AM (GMT -6)   
thanks for the reply i will keep waiting at least alittle while longer,  maybe i'll be lucky.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, June 22, 2018 5:07 PM (GMT -6)
There are a total of 2,974,379 posts in 326,171 threads.
View Active Threads


Who's Online
This forum has 161254 registered members. Please welcome our newest member, Bozorama.
287 Guest(s), 10 Registered Member(s) are currently online.  Details
tarawa, Gunner823, summer16, ArtAngel, The Dude Abides, Girlie, NiceCupOfTea, G-Ju, carnut, lapilot